MathSciNet Relay Station
MathSciNet bibliographic data
MR934674 (89c:20070) 20G99 (17B10 18F25 19E20 32C42)
Tanisaki, Toshiyuki Hodge modules, equivariant $K$-theory and Hecke algebras. Publ. Res. Inst. Math. Sci. 23 (1987), no. 5, 841–879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement